On the Hochschild (co)homology of quantum homogeneous spaces

Kraehmer, U. (2012) On the Hochschild (co)homology of quantum homogeneous spaces. Israel Journal of Mathematics, 189(1), pp. 237-266. (doi: 10.1007/s11856-011-0168-4)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1007/s11856-011-0168-4


The recent result of Brown and Zhang establishing Poincaré duality in the Hochschild (co)homology of a large class of Hopf algebras is extended to right coideal subalgebras over which the Hopf algebra is faithfully flat, and applied to the standard Podleś quantum 2-sphere.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Kraehmer, Dr Ulrich
Authors: Kraehmer, U.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Israel Journal of Mathematics
Publisher:Hebrew University Magnes Press / Springer
ISSN (Online):1565-8511
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record

Project CodeAward NoProject NamePrincipal InvestigatorFunder's NameFunder RefLead Dept
446961Cyclic homology and quantum group symmetryKenneth BrownEngineering & Physical Sciences Research Council (EPSRC)EP/E043267/1M&S - MATHEMATICS